I take 20 mg of prednisone a day ,muscle pain mostly gone ( 3 weeks)?
- 13 Sep 2009 by thrower
- 14 September 2009
- pain, muscle pain, prednisone
Can I reduce by 5 mg every 10 days and see how I am ?I do not like steroids , 81 years old , only take blood pressure pills .Health good . EAS .
I would check with my dr. first and formost. But, that sounds like a plan if he agrees... Kim
Check with your doctor first before tapering off prednisone or any other corticosteroid drug. The dosage must be gradually reduced by your doctor only! He or she will tell you the correct way to taper depending on the amount of time and dosage you have been on.
Age is not your friend and 20mg at 81 is a significant dose. My recommendation is do not self medicate. No one knows your body like you but at least consult physician before making any changes. Good luck
I agree with Dave. Prednisone is a harsh medication. It really effects your liver. I would ask my doctor to cut the dosage as soon as possible. You will be in my thoughts. janet1040
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2010 • 3 answers
Posted 27 May 2011 • 6 answers
Posted 28 Jul 2016 • 0 answers
Posted 7 May 2017 • 0 answers
Posted 23 Dec 2017 • 1 answer